# SDR QXEA2022102800312

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 32,967 hours, 35,375 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Part serial: 1776P
- Condition: Leaking
- Location: Mlg
- Part time: 37,515 hours, 124,327 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

GRD CREW REPORTED SMOKE COMING FROM INBOARD MAIN GEAR TIRE #1 SIDE ON FURTHER INSPECTION WE DISCOVERED AN UNKOWN FLUID ON THE INNER RIM AND TIRE (INBOARD #1 SIDE). REMOVED FROM SERVICE. CLEANED #2 WHEEL AND INSPECTED BRAKE FOR ANY DEFECTS WITH NONE FOUND. PRESSURIZED THE HYD SYSTEM AND APPLIED THE BRAKES SEVERAL TIMES. REINSPECTED THE BRAKE FOR ANY LEAKS WITH NONE FOUND. PERFORMED A FOLLOW-UP INSPECTION OF THE #1 BRAKE. FOUND THE L/H MLG #2 BRAKE LEAKING. REPLACED BRAKE IAW MTC 6324201. RETURNED TO SERVICE.
